MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TIBIAL RESECTION BLOCK 7 DEG; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US TIBIAL RESECTION BLOCK 7 DEG; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 249256000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During the tibial resection phase of the procedure, a pin broke in two whilst being inserted through the tibial resection block.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device was reviewed by depuy melbourne engineering and failure mode confirmed.Root cause attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
TIBIAL RESECTION BLOCK 7 DEG
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8236520
Report Number1818910-2019-80509
Device Sequence Number1624687
Product Code HAW
UDI-Device Identifier10603295126003
UDI-Public10603295126003
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K043223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number249256000
Device Lot NumberAH0596E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2018
Supplement Date Received by Manufacturer01/24/2019
01/29/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date01/28/2019
02/04/2019
Patient Sequence Number1
Patient Age74 YR